Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Amarillo, TX

April 15, 2016Dallam County, Hartley County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 15, 2016, 3:36 PM CDT for Dallam County, Hartley County, Texas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2016, 3:36 PM CDT (20:36 UTC)
Expired
Apr 15, 2016, 4:15 PM CDT
In force
39 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Dallam County, TX, Hartley County, TX

The radar

The Amarillo radar (KAMA), 139 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:19 PM CDTHAIL 1.753 Nw Ware, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 2:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2016-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2016-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

321 
WUUS54 KAMA 152036
SVRAMA
TXC111-205-152115-
/O.NEW.KAMA.SV.W.0004.160415T2036Z-160415T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT FRI APR 15 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHWESTERN DALLAM COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 415 PM CDT

* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  AMISTAD...MOVING NORTHEAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
           PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  DALHART AND WARE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3610 10304 3645 10292 3621 10233 3572 10281
      3581 10304
TIME...MOT...LOC 2035Z 203DEG 43KT 3592 10297 

HAIL...1.50IN
WIND...60MPH
 
$$

CE
2 follow-up statements
942 
WWUS54 KAMA 152057
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
357 PM CDT FRI APR 15 2016

TXC111-205-152115-
/O.CON.KAMA.SV.W.0004.000000T0000Z-160415T2115Z/
HARTLEY TX-DALLAM TX-
357 PM CDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN HARTLEY AND SOUTHWESTERN DALLAM COUNTIES...

AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF
WARE...OR 19 MILES WEST OF DALHART...MOVING NORTHEAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
WARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000.

LAT...LON 3610 10304 3642 10289 3621 10233 3591 10280
      3597 10292
TIME...MOT...LOC 2056Z 205DEG 40KT 3613 10285 

HAIL...1.50IN
WIND...60MPH
 
$$

CE
767 
WWUS54 KAMA 152109
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
409 PM CDT FRI APR 15 2016

TXC111-205-152115-
/O.CON.KAMA.SV.W.0004.000000T0000Z-160415T2115Z/
HARTLEY TX-DALLAM TX-
409 PM CDT FRI APR 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTH CENTRAL HARTLEY AND SOUTHWESTERN DALLAM COUNTIES...

AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WARE...OR 16
MILES NORTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...MINOR DAMAGE TO ROOFS...SIDING...AND TREES IS POSSIBLE. 
         PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
WARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.

LAT...LON 3615 10301 3642 10289 3621 10233 3599 10267
TIME...MOT...LOC 2109Z 221DEG 25KT 3616 10277 

HAIL...1.50IN
WIND...60MPH
 
$$

CE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:12 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 15, 2:12 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
212 PM CDT FRI APR 15 2016

.MESOSCALE UPDATE...
...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING...

CURRENT OBSERVATIONAL ANALYSIS, INCLUDING A SPECIAL 18Z KAMA SOUNDING
REVEAL A POTENTIALLY CONCERNING PICTURE FOR THIS AFTERNOON AND
EVENING AROUND THE PANHANDLES.

SYNOPTICALLY: A LARGE UPR LOW SPINNING TO OUR WEST WILL SEND A WAVE
OUR DIRECTION LATE THIS AFTERNOON. THIS WAVE WILL OVERSPREAD A
SHARPENING DRYLINE IN THE VICINITY OF THE TX/NM BORDER AROUND 20-21Z
THIS AFTERNOON. BELIEVE THAT THE UPR WAVE, ALONG WITH CONVERGENCE
ALONG THE DRYLINE WILL BE SUFFICIENT TO SPAWN ISOLATED TO SCATTERED
THUNDERSTORMS BY MID TO LATE AFTERNOON. THE MOST FAVORED LOCATIONS
FOR INITIAL ACTIVITY SEEM TO BE FROM ROUGHLY HARTLEY TO DALHART TO
BOISE CITY.

AT THE MESOSCALE: THE 18Z KAMA SOUNDING SHOWS AN INTERESTING
THERMODYNAMIC PROFILE WITH LOW LEVELS STRUGGLING TO MIX OUT BENEATH A
SHARP INVERSION CENTERED AROUND H8. SFC OBS REFLECT THIS AS MOST
EVERY LOCATION IN THE TEXAS PANHANDLE REMAINED BELOW 70F AT 1PM.
DEWPTS ARE FAIRLY HOMOGENOUS IN THE LOW TO MID 50S. WITH CLOUDS
FINALLY MIXING OUT BETWEEN UPR WAVES, EXPECT TEMPS TO REACH THE MID
70S THIS AFTERNOON. WITH MID LEVEL COOLING OVERSPREADING THE WRN
PANHANDLES, A NARROW CORRIDOR OF MLCAPE VALUES OF 1500 TO 2000 J/KG
WILL LIKELY BE NOTED LATE THIS AFTERNOON/EARLY THIS EVENING. VALUES
OF 0-3 MLCAPE SHOULD INCREASE TO 75-100 J/KG FROM 00Z-03Z.

IN ADDITION TO THE AFOREMENTIONED UPR WAVE, SEVERAL OTHER FACTORS
CAUSE INCREASING CONCERN EARLY THIS EVENING AS LOW LEVEL WIND
PROFILES BECOME QUITE CONDUCIVE TO LOW LEVEL MESOCYCLONES AND LCL
HEIGHTS FALL BELOW 1000M. 0-1 AND 0-3 SRH VALUES INCREASE
SUBSTANTIALLY JUST BEYOND 00Z AS CONTINUED COOLING ALOFT COUNTERACTS
SOME MINOR LOSS OF DAYTIME HEATING TO PROVIDE A LOW LEVEL ENVIRONMENT
RIPE WITH TORNADIC POTENTIAL FOR ANY ONGOING/DEVELOPING SUPERCELLS.
FAVORABLE LOW-LEVEL WIND FIELDS WILL BE NOTED THROUGH MOST OF THE
NIGHT, WITH INDICATIONS THAT THE THERMODYNAMIC ENVIRONMENT MAY BOUNCE
BETWEEN SFC-BASED AND ELEVATED ALL THE WAY THROUGH AROUND MIDNIGHT.

THREATS AND TIMING: ALL SEVERE WEATHER THREATS APPEAR POSSIBLE THIS
EVENING WITH A CONCERNING WINDOW FOR TORNADOES FROM AROUND 00Z-05Z,
WHERE A TEMPORAL AND SPATIAL OVERLAP OF FAVORABLE INSTABILITY AND LOW
LEVEL SHEAR EXISTS. SHEAR PROFILES WILL FAVOR MORE DISCRETE STORM
MODE THIS AFTERNOON AND EVENING BEFORE A SLIGHT SHIFT TOWARD A BIT
MORE STORM INTERACTION AND UPSCALE GROWTH LATER IN THE NIGHT AS MID
LEVEL FLOW BACKS AHEAD OF THE (SLOWLY) APPROACHING UPR LOW. LARGE
HAIL WILL BE A THREAT THROUGHOUT THE EVENT, ESPECIALLY GIVEN EXPECTED
SUPERCELL STORM MODE AND GENERALLY DRY MID LEVELS. THE SEVERE THREAT
WILL GENERALLY BEGIN IN THE NW PANHANDLES AROUND 4 PM LIKELY CONTINUE
IN ONE FORM OR ANOTHER THROUGH AT LEAST THE FIRST HALF OF THE NIGHT.

LOCATION: THE WESTERN HALF OF THE COMBINED PANHANDLES WILL BE FAVORED
FOR SUPERCELLS THIS AFTERNOON/EVENING. THOUGH THE ENVIRONMENT IN THE
EASTERN PANHANDLES WILL BE MUCH LESS FAVORABLE, THE "INERTIA" OF
MATURE SUPERCELLS MAY BE ENOUGH TO ALLOW A FEW SUPERCELLS TO CHUG
INTO THE ERN PANHANDLES.

ALL-IN-ALL: A PRETTY FAVORABLE SETUP FOR SEVERE STORMS IS IN THE
OFFING WITH THE POTENTIAL FOR SEVERAL SCATTERED SUPERCELLS TO AFFECT
THE PANHANDLES THIS EVENING AND TONIGHT.

ELSENHEIMER/SIMPSON
&&

.PREV DISCUSSION... /ISSUED 637 AM CDT FRI APR 15 2016/

AVIATION...
VERY LOW CLOUDS HAVE MOVED INTO THE KAMA TERMINAL ONCE AGAIN THIS
MORNING AND MVFR CEILINGS ARE RIGHT ON THE EDGE OF KGUY. EXPECT
DIMINISHED FLIGHT CATEGORIES FOR KAMA AND KGUY THROUGH 14Z TO 15Z
UNTIL THE LOW CLOUDS MIX OUT. KDHT SHOULD REMAIN VFR THROUGH THE
MORNING AND THE BETTER PART OF THIS TAF CYCLE. LOW LEVEL WIND SHEAR
WILL ALSO BE AN ISSUE FOR THE START OF THIS TAF CYCLE WITH A 50KT JET
RIGHT OFF THE DECK. AS MIXING INCREASES LATER THIS MORNING EXPECT THE
LLWS TO DIMINISH AS SURFACE WINDS/GUSTS INCREASE.

LATER THIS AFTERNOON WE ANTICIPATE THUNDERSTORMS TO DEVELOP NEAR
EACH TERMINAL. HAVE KEPT VICINITY THUNDER FOR NOW UNTIL CONFIDENCE
IMPROVES ON TIME OF OCCURRENCE. AS WE MOVE THROUGH THE OVERNIGHT
HOURS EXPECT TO SEE SHOWERS AND POSSIBLY THUNDERSTORMS MOVE OVER THE
TERMINALS. LOWER CEILINGS AND VISIBILITIES ARE EXPECTED WITH ANY
CONVECTION THAT CAN PASS DIRECTLY OVER THE TERMINAL.

PREV DISCUSSION... /ISSUED 300 AM CDT FRI APR 15 2016/

DISCUSSION...
AN UPPER LEVEL LOW WILL CONTINUE TO DIVE SOUTHEAST TOWARD NORTHERN
ARIZONA BY LATE THIS AFTERNOON. AS HEIGHTS FALL ACROSS THE SOUTHERN
ROCKIES IN RESPONSE TO THIS DIVING UPPER LOW...A LEE-SIDE SURFACE
LOW WILL CONTINUE TO INTENSIFY IN EASTERN COLORADO. A DRYLINE WILL
BE FOUND SOUTH OF THIS SURFACE LOW THROUGH EASTERN NEW MEXICO. LOW
LEVEL MOISTURE WILL CONTINUE TO BE BROUGHT NORTHWESTWARD INTO THE
PANHANDLES ON GUSTY SOUTHEAST WINDS TODAY. A LEAD SHORT WAVE TROUGH
MAY MOVE OVER THE PANHANDLES WELL AHEAD OF THE PARENT LOW BACK IN
ARIZONA THIS AFTERNOON. IF THIS WAVE MOVES OVER THE AREA AROUND PEAK
HEATING...THEN SOME THUNDERSTORMS MAY GET GOING EAST OF THE DRYLINE.
OTHERWISE...IF THE TIMING IS OFF BY JUST A BIT...MOST OF THE ACTIVITY
ALONG THE DRYLINE THIS AFTERNOON WILL BE IN SOUTHEAST COLORADO. AT
ANY RATE...MORE THUNDERSTORMS SHOULD DEVELOP OVERNIGHT ACROSS
EASTERN NEW MEXICO ALONG THE DRYLINE. LOW LEVEL SHEAR WILL INCREASE
ALONG THE DRYLINE AS ANOTHER SHORT WAVE TROUGH APPROACHES WEST
TEXAS. INSTABILITY WILL BE THERE TO SUPPORT SUPERCELLS AND THE AIR
ALOFT WILL ONLY BE COOLING OFF WHICH WOULD SUPPORT HAIL PRODUCTION.
THESE THUNDERSTORMS ARE EXPECTED TO LIFT NORTH NORTHEAST INTO
SOUTHEAST COLORADO AND SOUTHWEST KANSAS BY SUNRISE SATURDAY.

MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON SATURDAY
GIVEN THE MOIST UNSTABLE AIR MASS OVER THE PANHANDLES. THE UPPER
LEVEL LOW EDGES EASTWARD INTO NORTHERN NEW MEXICO BY LATE IN THE DAY
ON SATURDAY. THE MODELS SUGGEST THAT A DRY SLOT MAY BE WORKING INTO
THE WESTERN TEXAS PANHANDLE BY SATURDAY EVENING. THIS SCENARIO WOULD
FOCUS THE MORE INTENSE THUNDERSTORMS MORE ACROSS THE EASTERN
PANHANDLES WHERE THE BEST LIFT WILL BE. MORE SEVERE STORMS WILL BE
POSSIBLE WITH THIS ACTIVITY...BUT HEAVY RAIN WILL START TO BE THE
MAIN THREAT.

ON SUNDAY...A COLD FRONT WILL PUSH TO THE EASTERN PANHANDLES AND
THIS SHOULD AGAIN HELP TO FOCUS MORE SHOWERS AND THUNDERSTORMS.

THE PANHANDLES SHOULD GET A BREAK FROM THE RAIN BY MONDAY...BUT THEN
CHANCES OF RAIN MOVE BACK IN THE FORECAST FOR TUESDAY THROUGH
THURSDAY. SEVERAL MINOR SHORT WAVE TROUGHS IN ASSOCIATION WITH THE
UPPER LEVEL LOW...NOW OVER COLORADO AND WESTERN KANSAS...WILL MOVE
ACROSS THE PANHANDLES HELPING TO SET OFF THIS NEXT CHANCE OF RAIN.

PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                77  53  70  44  60 /  30  60  50  50  40
BEAVER OK                  78  55  67  50  57 /  40  80  90 100  70
BOISE CITY OK              77  47  61  39  49 /  30  80  90  40  30
BORGER TX                  77  58  68  47  59 /  30  60  50  90  50
BOYS RANCH TX              80  53  71  44  60 /  30  50  50  30  30
CANYON TX                  77  51  73  44  61 /  30  50  40  40  30
CLARENDON TX               75  55  68  50  62 /  30  60  50 100  60
DALHART TX                 80  47  67  40  56 /  30  50  60  30  20
GUYMON OK                  77  54  66  44  54 /  40  80  80  50  40
HEREFORD TX                80  51  74  43  62 /  30  50  40  30  20
LIPSCOMB TX                76  56  67  52  59 /  30  60  80 100  70
PAMPA TX                   76  55  67  47  60 /  30  60  50 100  60
SHAMROCK TX                76  55  66  53  63 /  30  60  60 100  70
WELLINGTON TX              77  55  67  55  65 /  20  60  60 100  70

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

9/3
Hazardous weather outlook, Apr 15, 3:19 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
319 PM CDT FRI APR 15 2016

OKZ001>003-TXZ001>020-161100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
319 PM CDT FRI APR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES. SOME OF THE STORMS THAT DEVELOP COULD BECOME STRONG TO
SEVERE. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE
THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA
PANHANDLES FROM SATURDAY THROUGH THURSDAY. SOME OF THE STORMS THAT
DEVELOP COULD BECOME STRONG TO SEVERE ON SATURDAY. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL
MAY ALSO LEAD TO FLASH FLOODING SATURDAY THROUGH SUNDAY. A FLASH
FLOOD WATCH WILL BE IN EFFECT FOR EASTERN SECTIONS OF THE PANHANDLES
SATURDAY NIGHT THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING ACROSS THE
WESTERN TWO THIRDS OF THE PANHANDLES. SPOTTER ACTIVATION MAY BE
NEEDED AGAIN ON SATURDAY.

COCKRELL

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:12 PM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more13 hr
Apr 15, 3:53 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham52 min
Apr 15, 4:15 PM CDTSevere Thunderstorm WarningAMADallam45 min
Apr 15, 4:44 PM CDTSevere Thunderstorm WarningAMAHartley61 min
Apr 15, 4:50 PM CDTSevere Thunderstorm WarningAMAOldham28 min
Apr 15, 5:15 PM CDTSevere Thunderstorm WarningAMADallam, Hartley60 min
Apr 15, 5:36 PM CDTSevere Thunderstorm WarningAMAOldham41 min
Apr 15, 5:49 PM CDTSevere Thunderstorm WarningAMADallam, Sherman56 min
Apr 15, 5:55 PM CDTTornado WarningAMADallam, Hartley25 min
Apr 15, 6:24 PM CDTSevere Thunderstorm WarningAMADallam, Sherman66 min
Apr 15, 6:52 PM CDTTornado WarningAMADallam, Sherman23 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.